# SDR SIMA200233818

- Difficulty date: November 10, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS LEVEL 2 FINDING WAS DURING AN IMBV INSPECTION REFERENCE, CRIC NR 29955.  SERVICE DOOR CENTER SILL CORRODED.  INSTALLED DOUBLERS ON SERVICE DOOR CENTER SILL IAW EMB 145 ETN EM-53-026, STEP 1-7 AND SRM 51-40-02, 51-20-03, 51-40-06.  (M)
